# SDR ASOA2014032410180

- Difficulty date: February 26, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 280 BULKHEAD WEB.   BLENDED CORRSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.  REPAIRED IAW REO 670-53-11-594.
